MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10th june 2025, it was reported by an arthrex's employee via email that 2 units of ar-2324pslc, suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, its anchor broke during insertion.This was detected during a lateral collateral ligament repair surgery on (b)(6) 2025.The case was completed successfully by changing to a new ar-2324pslc.There was no patient harm, and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the anchor was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22411482
Report Number1220246-2025-02736
Device Sequence Number9673091
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public(01)00888867026919(11)240814(17)290731(10)15302443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15302443
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown